MEDTRONIC PUERTO RICO OPERATIONS CO., HU CD HORIZON® FENESTRATED SCREW SET; DISPENSER, CEMENT
Back to Search Results |
| Model Number |
6550202 |
| Medical Device Problem Code |
Mechanical Jam (2983)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/08/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
G2: country of event - japan.H6: neither the device nor films of applicable imaging studies were returned to the manufacturer for evaluation.Therefore, we are unable to determine the definitive cause of the reported event.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
Information was received from healthcare provider (hcp) via a manufacturer representative regarding a patient having spinal therapy.Pre-op diagnosis of patient was l2 compression fracture.It was reported that, fenestrated screw was placed from l1 to l3, and cement was injected.Retention of the tip was observed only on the right side of l1.For approximately 5 minutes, appropriate measures were taken, and extraction was performed using a kocher forceps.Levels implanted were l2 balloon kyphoplasty at l1-3.There were no abnormalities associated with reported cement.There was delay of less than 60minutes reported as a result. there were no patient symptoms reported.No further complications reported regarding the event.